RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 2, Pages 280–288 (Mi tmf4073)  

This article is cited in 1 scientific paper (total in 1 paper)

Linear transformation matrix for the correlation functions of the Ising model

R. Z. Bariev, M. P. Zhelifonov


Abstract: New formulation of the Ising problem is given, according to which the solution of the problem is reduced to diagonalizing the matrix of a certain linear transformation $W$ in the space of vectors composed of the correlation functions of the model. The structure of the new operator differs in a principal way from that of the usual transfer matrix. The matrix $W$ has a higher order and, for example, in the case of planar lattices it splits into separate blocks which can be easily diagonalized and lead to the exact solution of the problem.

Full text: PDF file (584 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:2, 1132–137

Bibliographic databases:

Received: 20.11.1974

Citation: R. Z. Bariev, M. P. Zhelifonov, “Linear transformation matrix for the correlation functions of the Ising model”, TMF, 25:2 (1975), 280–288; Theoret. and Math. Phys., 25:2 (1975), 1132–137

Citation in format AMSBIB
\Bibitem{BarZhe75}
\by R.~Z.~Bariev, M.~P.~Zhelifonov
\paper Linear transformation matrix for the correlation functions of the Ising model
\jour TMF
\yr 1975
\vol 25
\issue 2
\pages 280--288
\mathnet{http://mi.mathnet.ru/tmf4073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489627}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 2
\pages 1132--137
\crossref{https://doi.org/10.1007/BF01028959}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4073
  • http://mi.mathnet.ru/eng/tmf/v25/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Z. Bariev, “Correlation functions of the semi-infinite two-dimensional ising model”, Theoret. and Math. Phys., 40:1 (1979), 623–626  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:585
    Full text:104
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019